Vaccine-Induced Myocarditis in Two Intern Doctors in the Same Night Shift
Published online by Cambridge University Press: 19 July 2022
The coronavirus disease 2019 (COVID-19) pandemic has affected millions of people around the globe and vaccines against the disease have started to develop. Side effects of the vaccine have been reported in the literature, including myocarditis, which has a very low incidence and with a good prognosis. This case report aims to present two medical students’ vaccine-induced myocarditis cases after the first doses of BNT162b2.
These patients were young males with no previous medical history and both of them had good recovery after the disease. Both of them had their vaccine very recently before the event. These cases show that myocarditis can be seen after the first dose as well.
Global vaccination is the most effective prevention method against COVID-19. Considering the fact that morbidities after the disease occur more than the side effects of the vaccine, they are still the best option against the current pandemic.
- Case Report
- © The Author(s), 2022. Published by Cambridge University Press on behalf of the World Association for Disaster and Emergency Medicine